# SDR SWAA2022031167061

- Difficulty date: February 3, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 AND BS 303 AT LEVEL STRINGER 16L AT FWD GALLEY AREA 2022-67803 / [01] REPLACED WEB LOCATED BETWEEN BS 294.5 AND BS 303 AT LEVEL STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A8180 REV. C.SRM 51-10-02 ITEM 9 SEE INDIVIUAL SIGN-OFF BELLOW;[02] REPLACED WEB LOCATED BETWEEN BS 294.5 AND BS 303 AT LEVEL STRINGER 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A8180 REV. C.SRM 51-10-02 ITEM 9 SEE INDIVIUAL SIGN-OFF BELLOW; RII
